Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Boundary functionals for the superposition of a random walk and a sequence of independent random variables


Authors: I. I. Ezhov and V. F. Kadankov
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 75 (2006).
Journal: Theor. Probability and Math. Statist. 75 (2007), 9-22
MSC (2000): Primary 60J05, 60J10; Secondary 60J45
DOI: https://doi.org/10.1090/S0094-9000-07-00710-7
Published electronically: January 23, 2008
MathSciNet review: 2321177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the superposition of a random walk and a sequence of independent random variables, we obtain the moment generating functions of the joint distribution of the first passage time and overshoot over a level, and those of the joint distribution of the first exit time from an interval and the value of the superposition at the exit time.


References [Enhancements On Off] (What's this?)

  • 1. E. A. Pecherskiĭ and B. A. Rogozin, The joint distributions of random variables associated to fluctuations of a process with independent increments, Teor. Veroyatnost. Primenen. 14 (1969), no. 3, 431-444; English transl. in Theor. Probab. Appl. 14 (1969), no. 3, 410-423. MR 0260005 (41:4634)
  • 2. F. Spitzer, Principles of Random Walk, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1964. MR 0171290 (30:1521)
  • 3. A. A. Borovkov, Stochastic Processes in Queueing Theory, ``Nauka'', Moscow, 1972; English transl., Springer-Verlag, New York-Berlin, 1976. MR 0315800 (47:4349)
  • 4. V. F. Kadankov and T. V. Kadankova, On the distribution of the first exit time from an interval and the value of the overjump across a boundary for processes with independent increments and random walks, Ukrain. Mat. Zh. 57 (2005), no. 10, 1359-1384; English transl. in Ukrainian Math. J. 57 (2005), no. 10, 1590-1620. MR 2219768 (2007b:60119)
  • 5. I. G. Petrovskiĭ, Lectures on the Theory of Integral Equations, ``Nauka'', Moscow, 1965; English transl., Graylock Press, Rochester, New York, 1957. MR 0352904 (50:5390)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J05, 60J10, 60J45

Retrieve articles in all journals with MSC (2000): 60J05, 60J10, 60J45


Additional Information

I. I. Ezhov
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka Street, 01601, Kyiv, Ukraine

V. F. Kadankov
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka Street, 01601, Kyiv, Ukraine
Email: kadankov@voliacable.com

DOI: https://doi.org/10.1090/S0094-9000-07-00710-7
Keywords: Boundary functionals, first exit time from an interval for a random walk, the superposition of a random walk and a sequence of independent random variables
Received by editor(s): April 25, 2005
Published electronically: January 23, 2008
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society